# SDR DALA2022010500085

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CRACK INBOARD THRUST REVERSER LOC. AT 3 OCLOCK PIVOT FITTING UPPER FLAGE ON ENGINE 1. CORRECTIVE ACTION: COMPLIED WITH CMM REPAIR 87 78-32-35 AND ER/A 596072-14AD REV. ORIGINAL. (2075278)
